# SDR AALA994031

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LOWER AUXILIARY SILL INNER CHORD RBL 30, STATION 625 HAD CORROSION BLENDED ON LOWER SURFACE BEYOND SRM LIMITS.  REPAIRED PER MRB 767-7818.  (M)
